MathSciNet Relay Station
MathSciNet bibliographic data
MR296508 34H05 (47F05)
Greenfield, Stephen J.; Wallach, Nolan R. Global hypoellipticity and Liouville numbers. Proc. Amer. Math. Soc. 31 (1972), 112–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement